# SDR GTIA010910

- Difficulty date: September 30, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 923 - DTW - ABORTED TAKEOFF DUE TO FORWARD CARGO DOOR LIGHT ON TAKEOFF ROLL.  ADJUSTED FORWARD CARGO DOOR PROXIMITY STRIKER, OPS CHECK GOOD IAW MD-80 MM 57-70-02.  (M)
